| Model Number |
MMT-332A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had an error in the motor detected by reading an unexpected value from hall sensor and reservoir leak anomaly.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.Customer advised the reservoir leaked past the second o ring and the issue remained unresolved.Customer advised the reservoir will not be returned for analysis.